Click for more products.
No produts were found.
×

TheraFlu *10

Brand:
Love0
1. What is TERAFLU cold and flu FORMULAENHANCED 650 mg/10 mg/20 mg, powder for oralsolution and what it's used for
TERAFLU cold and flu FORMULA ENHANCED 650mg/10 mg/20 mg, powder for oral solution is a combination of the following ingredients: paracetamol-with temperature decreasing medicine and Painkilleraction, feniraminov maleate-antihistamine, which stopsthe secretion from the nose, and fenilefrinovhydrochloride-decongestant with otb?bva? effect on the nasal mucosa.
Read moreShow less
BGN14.30 (tax incl.)
Reference:
Paracetamol 10 THERAFLU C AND F
Tags:
Add to compare0
Add to wishlist
Recently Viewed
Description
The active ingredients of TERAFLU cold and fluFORMULA ENHANCED 650 mg/10 mg/20 mg, powder for oral solution act together for short-term treatment of accompanying symptoms for the flu and colds,including:

fever and chills;
body aches;
headache;
stuffy nose;
sneezing and discharge from the nose.
TERAFLU cold and flu FORMULA ENHANCED 650mg/10 mg/20 mg, powder for oral solution provides ashort-term decrease of the high temperature, itrelieves symptoms such as chills, body aches,headache, stuffy nose, sneezing and discharge from the nose to the flu and colds. Assumed to be dissolved inhot water and it tastes like a lemon.

2. what you need to know before using TERAFLU cold and flu FORMULA ENHANCED 650 mg/10 mg/20 mg,powder for oral solution

Do not use TERAFLU cold and flu FORMULAENHANCED 650 mg/10 mg/20 mg, powder for oralsolution:

If you are allergic to any of the ingredients;
If you are taking monoamine oxidase inhibitor (MAOI) in the last two weeks (MAOI include drugs used to treat depression, psychiatric or emotional conditions, or Parkinson's disease). If you are not sure whetherprescribed medications containing MAOI, consult yourdoctor or pharmacist;
If you are taking other medications containingparacetamol;
you have a lung disease (including asthma);
you are suffering from a shortage of glucose-6-phosphate dehydrogenase (G-6PD).
Inform your doctor or pharmacist because TERAFLUcold and flu FORMULA ENHANCED 650 mg/10 mg/20mg, powder for oral solution is not suitable for you in these circumstances
Read moreShow less
Product Details
Paracetamol 10 THERAFLU C AND F
Reviews
No comments
You may also like

Menu

Settings

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in